Rechercher

[CDD08] Linear inequalities among graph invariants: using GraPHedron to uncover optimal relationships

Revue Internationale avec comité de lecture : Journal NETWORKS, vol. 52, pp. 287-298, 2008, (doi:10.1002/net.20250)
motcle:

BibTeX

@article {
CDD08,
title="{Linear inequalities among graph invariants: using GraPHedron to uncover optimal relationships}",
author="J. Christophe and S. Dewez and J. Doignon and S. Elloumi and G. Fasbender and P. Grgoire and D. Huygens and M. Labb and H. Mlot and H. Yaman",
journal="NETWORKS",
year=2008,
volume=52,
pages="287-298",
doi="10.1002/net.20250",
}